# SDR ABXA2011081898

- Difficulty date: August 18, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T2300125AX
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E WEB AT WS 475 AT NR 5 SLAT AREA HAS CRACKED INBD UPPER CORNER. REMOVED L/E WEB.  REPAIRED IAW SRM CH 51-70-11 AND INSTALLED IAW SRM CH 51-40-2 AWG.
